# SDR C2XA08CL106

- Difficulty date: September 7, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145LR
- Aircraft serial: 145080
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP FLIGHT NR 2373, THE CREW REPORTED THE EMERGENCY AISLE PATH LIGHTING DID NOT TEST FROM SEAT 3A TO 5A.  MAINT REPLACED THE EMERGENCY LIGHT PATH STRIP.  OPERATIONAL CHECKS WERE GOOD.  (K)
